# SDR UALA2010060301903

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,105 hours, 9,358 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 10b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP MISSING SEAT 10B.  R & R LIGHT ASSY AND OPS CHECK GOOD.
